EconPapers    
Economics at your fingertips  
 

A new proposition on the martingale representation theorem and on the approximate hedging of contingent claim in mean-variance criterion

André Farber, Van Huu Nguyen and Quan Hoang Vuong

No 06-004.RS, Working Papers CEB from ULB -- Universite Libre de Bruxelles

Abstract: In this work we revisit the problem of the hedging of contingent claim using mean-square criterion. We prove that in incomplete market, some probability measure can be identified so that becomes -martingale under .This is in fact a new proposition on the martingale representation theorem. The new results also identify a weight function that serves to be an approximation to the Radon-Nikodým derivative of the unique neutral martingale measure.

Keywords: Martingale representation theorem; Hedging; Contingent claim; Mean-variance. (search for similar items in EconPapers)
JEL-codes: G12 G13 (search for similar items in EconPapers)
Pages: 8 p.
Date: 2006-04
New Economics Papers: this item is included in nep-fin
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Published by: Université Libre de Bruxelles, Solvay Business School, Centre Emile Bernheim (CEB)

Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/14579/1/rou-0198.pdf rou-0198 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sol:wpaper:06-004

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/14579

Access Statistics for this paper

More papers in Working Papers CEB from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2020-02-18
Handle: RePEc:sol:wpaper:06-004